# SDR UALA2011121906925

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 37,592 hours, 15,316 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2006
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS SMELL MUSTY.  FOUL ODOR ON DESCENT WHEN POWER REDUCES TO IDLE THROUGHOUT CABIN.  OPERATED PACKS AT FULL HIGH FULL HEAT SMELL BARELY NOTICEABLE, SUSPECT AIR FILTER CHANGE NEEDED PCN (110-2288) - (QTY 2 EACH).  REPLACED BOTH FILTERS.  RAN BOTH PACKS NO SMELL NOTED.
